# SDR JJBA20210121028

- Difficulty date: January 21, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 35,403 hours, 24,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM CORRODED ON TOP SURFACE (AFTER REMOVAL OF GUSSET) CORROSION LEVEL 2.  CENTER OMEGA BEAM CORRODED ON TOP SURFACE BLENDED OUT OF LIMIT AT TWO PLACES.  CENTER OMEGA DOUBLER REPAIRED PART LOCALLY FABRICATED.  CENTER OMEGA BEAM AFT OF FR 59 AND FWD OF FR 61.  CUT OUT PERFORMED.  BOTH LOCATIONS REPAIRED.
